A. Ducrot, P. Magal and K. Prevost (2010), Integrated Semigroups and Parabolic Equations. Part I: Linear Perburbation of Almost Sectorial Operators. Journal of Evolution Equations, 10, 263-291.
P. Magal and S. Ruan (2010), Sustained Oscillations in an Evolutionary Epidemiological Model of Influenza A Drift, Proceedings of Royal Society A, 466, 965-992.
A. Ducrot, Z. Liu, P. Magal (2010), Projectors on the Generalized Eigenspaces for Neutral Functional Differential Equations in Lp Spaces, Canadian Journal of Mathematics, 62, 74-93.
B. Ainseba, C. Benosman, P. Magal (2010), A model for ovine brucellosis incorporating direct and indirect transmission, Journal of Biological Dynamics, 4, 2-11.
A. Ducrot, P. Magal and S. Ruan (2010), Travelling Wave Solutions in Multi-group Age- Structured Epidemic Models, Archive for Rational Mechanics and Analysis, 195, 311-331.
P. Magal and S. Ruan (2009), Center Manifolds for Semilinear Equations with Non-dense Domain and Applications to Hopf Bifurcation in Age Structured Models, Memoirs of the American Mathematical Society
P. Magal and S. Ruan (2009), On Semilinear Cauchy Problems with Non-dense Domain, Advances in Differential Equations 14 1041-1084.
A. Ducrot, P. Magal (2009), Travelling wave solutions for an infection-age structured model with diffusion, Proceedings of the Royal Society of Edinburgh: Section A Mathematics -
J. Chu, A. Ducrot, P.Magal, S. Ruan (2009), Hopf Bifurcation in a Size Structured Population Dynamic Model with Random Growth, Journal of Differential Equations 247 956-1000.
P. Hinow, F. Le Foll, P. Magal, G. F. Webb (2009), Analysis of a model for transfer phenomena in biological populations, SIAM J. Appl. Math. 70 40-62.
P. Magal (2009), Perturbation of a Globally Stable Steady State and Uniform Persistence, Journal of Dynamics and Differential Equations, 21 1-20.
E. M.C. D'Agata, M. Dupont-Rouzeyrol, P. Magal, D. Olivier, S. Ruan (2008), The Impact of Different Antibiotic Regimens on the Emergence of Antimicrobial-Resistant Bacteria. PLoS ONE 3(12), 1-9.
Z. Liu, P. Magal and S. Ruan (2008), Projectors on the generalized eigenspaces for functional differential equations using integrated semigroups, Journal of Differential Equations 244 1784-1809.
A. Ducrot, Z. Liu, P. Magal (2008), Essential growth rate for bounded linear perturbation of non-densely defined Cauchy problems, J. Math. Anal. Appl. 341 501-518.
K. Prévost, P. Magal, J. Protais and C. Beaumont (2008), Effect of hens' genetic resistance to Salmonella carrier-state on incidence of bacterial contamination: synergy with vaccination, Veterinary Research 39:20.
C. Jacob, P. Magal (2007), Influence of Routine Slaughtering on the Evolution of BSE: Example of British and French Slaughterings. Risk Anal. 27(5), 1151-67.
E.M.C. D’Agata, P. Magal, D. Olivier, S. Ruan, G.F. Webb (2007), Modeling Antibiotic Resistance in Hospitals: The Impact of Minimizing Treatment Duration, Journal of Theoretical Biology 249 487-499.
K. Prevost, C. Beaumont, P. Magal (2007), Asymptotic behavior in a Salmonella Infection Model, Mathematical Modelling of Natural Phenomena, 2, 1, 1-22.
P. Magal, and S. Ruan (2007), On Integrated Semigroups and Age Structured Models in Lp Spaces, Differential and Integral Equations 20, 2, 197-139.
K. Prevost, C. Beaumont, P. Magal (2006), A Model of Salmonella infection within hens herd. Journal of Theoretical Biology 242, 755-763.
E. D'Agata, P. Magal, S. Ruan and G. F. Webb (2006), Asymptotic behavior in nosocomial epidemic models with antibiotic resistance, Differential and Integral Equations 19, 573-600.
A. Dutot, P. Magal, D. Olivier, and G. Savin (2006). Pyocyanic bacillus propagation simulation. In Eurosis, editor, European Simulation and Modelling Conference 440-449.
P. Magal and X.-Q. Zhao (2005), Global attractors in uniformly persistent dynamical systems. SIAM J. Math. Anal. 37, 251-275.
G.F. Webb, E. D'Agata, P. Magal, S. Ruan, (2005), A model of antibiotic resistant bacterial epidemics in hospitals. Proceedings of the National Academics of Sciences of the USA, 102, 13343-13348.
P. Magal, and H.R. Thieme (2004), Eventual compactness for a semiflow generated by an age-structured models. Communications on Pure and Applied Analysis, 3, 695-727.
P. Magal (2002), Global stability for differential equations with homogeneous nonlinearity and application to population dynamics. Discrete and Continuous Dynamical Systems. (Series B), 2, 541-560.
P. Magal (2002), Mutation and recombination in a model of phenotype evolution. Journal of Evolution Equations. 2, 21-39.
P. Magal (2001), Compact attractors for time-periodic age structured population models. Electronic Journal of Differential Equations. 2001, 1-35.
A. Canada, P. Magal, and J.A. Montero (2001), Optimal control of harvesting in a nonlinear elliptic system arising from population dynamics. J. Math. Anal. Appl. 254, 571-586.
P. Magal (2001), A global stabilization result for a discrete time dynamical system preserving cone. Journal of Difference Equations and Applications, 7, 231-253.
M. Bachar and P. Magal (2001), Existence of periodic solution for a class of delay differential equations with impulses, Fields Institute Communications, 29, 37-49, Amer. Math. Soc., Providence, RI.
P. Magal (2000), A global attractivity result for a discrete time system, with application to a density dependent population dynamics models. Nonlinear Studies 7, 1-22.
P. Magal and O. Arino (2000), Existence of periodics solutions for a state dependent delay differential equation. Journal of Differential Equations, 165, 61-95.
P. Magal and G.F. Webb (2000), Mutation, Selection, and Recombination in a model of phenotype evolution. Discrete and Continuous Dynamical Systems (Series A), 6, 221-236.
P. Magal (1999), A uniqueness result for nontrivial steady state of a density-dependent population dynamics model. J. Math. Anal. Appl. 233,148-168.
P. Magal (1998), Global asymptotic behavior for a discrete model of population dynamics. J. Difference Equ. Appl. 4, 67-92.
P. Magal (1997), A global attractivity result for delay difference equation. Proceedings of the Second international conference on difference equations and applications, 427-437.
P. Magal and D. Pelletier (1997), A fixed point theorem with application to a model of population dynamics. J. Difference Equ. Appl. 3, 65-87.
D. Pelletier and P. Magal (1996), Dynamics of a migratory population under different fishing effort allocation schemes in time and space. Can. J. Fish. Aquat. Sci. 53, 1186-1199.